Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 84, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 27, 2014, 4:26 PM CDT for Howell County, Ozark County, Missouri. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 4:26 PM CDT (21:26 UTC)
- Expired
- Apr 27, 2014, 5:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 131 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 4:35 PM CDT | HAIL 1 | Bakersfield, MO | |
| Apr 27, 4:50 PM CDT | HAIL 0.75 | 2 W Pottersville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 11:23 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1412 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
827 WUUS53 KSGF 272126 SVRSGF MOC091-153-272200- /O.NEW.KSGF.SV.W.0084.140427T2126Z-140427T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 426 PM CDT SUN APR 27 2014 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI... EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI... * UNTIL 500 PM CDT * AT 422 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF BAKERSFIELD...AND MOVING NORTHEAST AT 65 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... BAKERSFIELD...CAULFIELD...DORA...MOODY...POTTERSVILLE...SOUTH FORK...SYCAMORE...TECUMSEH...UDALL AND WEST PLAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3680 9229 3676 9170 3649 9190 3650 9233 TIME...MOT...LOC 2126Z 205DEG 58KT 3640 9220 HAIL...1.00IN WIND...<50MPH $$ BOXELL
2 follow-up statements
894
WWUS53 KSGF 272143
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT SUN APR 27 2014
MOC091-153-272200-
/O.CON.KSGF.SV.W.0084.000000T0000Z-140427T2200Z/
HOWELL MO-OZARK MO-
443 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OZARK
AND SOUTHERN HOWELL COUNTIES UNTIL 500 PM CDT...
AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF BAKERSFIELD...AND MOVING NORTHEAST AT 65 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...CAULFIELD...DORA...MOODY...POTTERSVILLE...SOUTH FORK...
SYCAMORE...TECUMSEH...UDALL AND WEST PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3680 9229 3676 9170 3649 9190 3650 9233
TIME...MOT...LOC 2144Z 205DEG 58KT 3666 9204
HAIL...1.50IN
WIND...60MPH
$$
BOXELL276
WWUS53 KSGF 272149
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 PM CDT SUN APR 27 2014
MOC091-153-272200-
/O.CON.KSGF.SV.W.0084.000000T0000Z-140427T2200Z/
HOWELL MO-OZARK MO-
449 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OZARK
AND SOUTHERN HOWELL COUNTIES UNTIL 500 PM CDT...
AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
BAKERSFIELD...AND MOVING NORTHEAST AT 65 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT. QUARTER SIZE HAIL WAS REPORTED NEAR
BAKERSFIELD. EVEN LARGER HAIL IS POSSIBLE.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...CAULFIELD...DORA...MOODY...POTTERSVILLE...SOUTH FORK...
SYCAMORE...TECUMSEH...UDALL AND WEST PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3680 9229 3676 9170 3649 9190 3650 9233
TIME...MOT...LOC 2148Z 205DEG 58KT 3670 9205
HAIL...1.50IN
WIND...60MPH
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:50 PM CDT, 36 minutes earlier.
Area forecast discussion, Apr 27, 3:50 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT Sun Apr 27 2014
...Mesoscale Discussion...
.MESOSCALE DISCUSSION...
Issued at 349 PM CDT SUN APR 27 2014
No major changes to the going thoughts this afternoon, as the
initial wave of convection is quickly pushing east of the CWA.
Another band of scattered showers/thunderstorms has developed
between I-49 and U.S. 65 in an area of low level convergence, but
right now, don't think that this area will be too much of a concern,
though it will need to be watched.
Main area of concern remains the surface front/dryline across
eastern Oklahoma, where TCU has been observed developing on visible
satellite within the last hour. Surface convergence, while still
not great, should improve as height falls overspread this area and
surface winds back ahead on the east side of the boundary. The
environment across this area is quite unstable, characterized by
MLCAPE values in excess of 2000 J/KG, with shear values more than
sufficient for supercells.
High confidence exists that supercells will develop across eastern
Oklahoma and western Arkansas late this afternoon into the evening
hours. The big question right now is how dense storm coverage will
be, and whether development will be far enough north for any storms
to move into southern Missouri. At this point, significant severe
weather potential remains conditional. But, should storms make in
into southern Missouri later this afternoon/evening, very large
hail, high winds, and tornadoes will be possible.
&&
.SHORT TERM...(This Evening through Monday)
Issued at 248 PM CDT SUN APR 27 2014
Main concern for this evening will be potential storms developing
to our west along a dryline currently extending across eastern
Kansas and eastern Oklahoma. Latest LAPS analyses show that the
airmass immediately ahead of the dryline remains unstable with
CAPE values around 2000-3000j/kg with no inhibition. So do not
plan to let the current tornado watch go anytime soon. Storms that
developed earlier today and continue along the MO/KS border and
over the eastern MO Ozarks have produced sporadic hail and severe
wind gusts...but likely remain rooted above the boundary layer
with convective inhibition values over 100 j/kg.
Will keep storm chances going over the entire forecast area
through the evening and then begin to taper chances off from west
to east after Midnight. Will make last minute adjustments on
mention of severe storms in the zone forecast but currently plan
to keep severe mention east of Highway 65 through the night...and
go with severe for just the evening west of this line.
Other concern will be with heavy rainfall over our southeast
counties through tonight where a potential mesoscale convective
complex is expected to track northeast from Arkansas and add to
the rain already received this afternoon. So will post a Flood
Watch for Oregon/Shannon/Howell counties for tonight.
As we go into late tonight and Monday...will mainly follow NAM
timing on ending precip over our eastern zones around Midday.
.LONG TERM...(Monday Night through Sunday)
Issued at 248 PM CDT SUN APR 27 2014
The upper level low pressure center is expected to become cut off
from main upper flow and meander across the upper Midwest through
Thursday...which will make timing of precipitation rather tricky
as spokes of energy rotate around the upper low. Have a little
more confidence in the fact that most of the precipitation should
be on the lighter side.
Temperatures are still expected to be unseasonably cool with the
cutoff low ushering in a Canadian airmass over the region.
Wednesday night and Thursday night still look to be the coldest
and overall have gone upper 30s to lower 40s for minimums.
The upper low will finally shift northeast into the Great Lakes
region by Friday with some moderation in temperatures through
Sunday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1252 PM CDT SUN APR 27 2014
A large and slow moving storm system moving into the central portion
of the country will bring several rounds of shower and thunderstorm
activity to southwestern Missouri Airfields into the evening hours
today. Expect periods of MVFR due to lower ceilings and reduced
forward visibility in heavier rainfall associated with convective
activity. As this system slowly progresses eastward this evening and
tonight...precipitation will abate from west to east. Included a
period of low level wind shear at all three airfields this evening
due to strong southwesterly flow just above the surface associated
with this system.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH from 7 PM CDT this evening through Monday morning
FOR MOZ097-098-106.
KS...NONE.
&&
MESOSCALE...Boxell
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...ColucciHazardous weather outlook, Apr 27, 3:59 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 359 PM CDT SUN APR 27 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 359 PM CDT SUN APR 27 2014 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... NUMEROUS SEVERE THUNDERSTORMS WILL IMPACT EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS TODAY AND THIS EVENING. LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE ALL POSSIBLE. A VERY UNSTABLE AIRMASS WILL INTERACT WITH AN APPROACHING DRYLINE TO PRODUCE STRONG TO SEVERE THUNDERSTORMS THROUGH THE LATE AFTERNOON AND INTO THE EARLY EVENING HOURS. INCREASING VERTICAL WIND SHEAR WILL ALSO INCREASE THE CHANCES FOR ROTATING THUNDERSTORMS...WHICH HAVE THE POTENTIAL TO PRODUCE LARGE HAIL UP TO TWO INCHES IN DIAMETER...DAMAGING WIND GUSTS TO 70 MPH AND TORNADOES. FLOODING WILL BE POSSIBLE OVER SOUTH CENTRAL MISSOURI TONIGHT AS STORMS REPEATED DEVELOP OVER CENTRAL AND NORTHERN ARKANSAS AND TRACK NORTHEAST ACROSS SOUTH CENTRAL MISSOURI...GENERALLY EAST OF A WEST PLAINS TO EMINENCE LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW THUNDERSTORMS MAY BE ONGOING ACROSS THE EASTERN OZARKS ON MONDAY MORNING. WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE OVER WESTERN MISSOURI AND SOUTHEAST KANSAS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR CENTRAL AND SOUTHWEST MISSOURI AND SOUTHEAST KANSAS...GENERALLY ALONG AND WEST OF A LINE FROM VERSAILLES TO HOUSTON TO EMINENCE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Special weather statement, Apr 27, 12:48 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT SUN APR 27 2014
MOZ078-079-089-271815-
CEDAR MO-POLK MO-DADE MO-
1248 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...NORTHEASTERN DADE AND
NORTHWESTERN POLK COUNTIES UNTIL 115 PM CDT...
AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GREENFIELD...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE ARCOLA...ARNICA...BEARCREEK...BONA...CANE
HILL...CAPLINGER MILLS...CEDAR SPRINGS...DADEVILLE...DUNNEGAN...EL
DORADO SPRINGS...FAIR PLAY...FILLEY...FLEMINGTON...GREENFIELD...
HUMANSVILLE...MASTERS...NEOLA...STOCKTON...UMBER VIEW HEIGHTS AND
WAGONER.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE AND STOCKTON STATE PARK.
PEOPLE IN CEDAR...NORTHEASTERN DADE AND NORTHWESTERN POLK COUNTIES...
INCLUDING GREENFIELD...STOCKTON LAKE...STOCKTON STATE PARK...FAIR
PLAY AND HUMANSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3787 9381 3783 9381 3783 9358 3781 9357
3781 9341 3732 9376 3747 9396 3786 9407
3790 9406
TIME...MOT...LOC 1748Z 208DEG 47KT 3744 9380
WISELocal storm report, Apr 27, 1:07 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM HAIL SPRINGFIELD 37.20N 93.29W
04/27/2014 E0.75 INCH GREENE MO NWS EMPLOYEE
OBSERVED AT NWS OFFICE.
&&
JCOLUCCILocal storm report, Apr 27, 1:17 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL TANEYVILLE 36.74N 93.03W
04/27/2014 E0.75 INCH TANEY MO PUBLIC
&&
JCOLUCCISpecial weather statement, Apr 27, 1:20 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 120 PM CDT SUN APR 27 2014 MOZ079-080-271845- POLK MO-DALLAS MO- 120 PM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND POLK COUNTIES UNTIL 145 PM CDT... AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRIGHTON...OR 13 MILES SOUTH OF BOLIVAR... MOVING NORTH AT 70 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BOLIVAR...BRIGHTON...BUFFALO...FOOSE... GOODSON...HALF WAY...LOUISBURG...MORRISVILLE...PLAD...PLEASANT HOPE...POLK AND PUMPKIN CENTER. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE TERRE LAKE. PEOPLE IN DALLAS AND POLK COUNTIES...INCLUDING PLEASANT HOPE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3744 9353 3781 9346 3779 9292 3742 9319 TIME...MOT...LOC 1821Z 201DEG 59KT 3747 9332 WISE
Special weather statement, Apr 27, 1:29 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT SUN APR 27 2014
MOZ095-096-104-271900-
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
129 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...NORTH CENTRAL
TANEY AND WESTERN DOUGLAS COUNTIES UNTIL 200 PM CDT...
AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARRISON...OR 12 MILES NORTHEAST OF
FORSYTH...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AVA...BRADLEYVILLE...BRUNER...DOGWOOD...
ELKHEAD...GARRISON...GOODHOPE AND KELTNER.
PEOPLE IN EASTERN CHRISTIAN...NORTHERN TANEY AND WESTERN DOUGLAS
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3683 9311 3709 9295 3709 9290 3707 9290
3707 9255 3706 9247 3674 9292
TIME...MOT...LOC 1828Z 217DEG 51KT 3687 9295
WISESpecial weather statement, Apr 27, 2:30 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT SUN APR 27 2014
MOZ077-272000-
BARTON MO-
230 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY UNTIL 300 PM CDT...
AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NASHVILLE...OR 11 MILES EAST OF PITTSBURG...
MOVING NORTHEAST AT 55 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3765 9442 3764 9412 3764 9411 3736 9438
3736 9459 3738 9462 3740 9462
TIME...MOT...LOC 1930Z 215DEG 46KT 3741 9447
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 12:02 PM CDT | Special Weather Statement | SGF | Lawrence | 28 min |
| Apr 27, 12:08 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 52 min |
| Apr 27, 12:24 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 51 min |
| Apr 27, 12:48 PM CDT | Special Weather Statement | SGF | Cedar, Dade | 27 min |
| Apr 27, 1:20 PM CDT | Special Weather Statement | SGF | Dallas, Polk | 25 min |
| Apr 27, 1:29 PM CDT | Special Weather Statement | SGF | Douglas | 31 min |
| Apr 27, 1:43 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 47 min |
| Apr 27, 1:53 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 52 min |
| Apr 27, 2:29 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 31 min |
| Apr 27, 2:30 PM CDT | Special Weather Statement | SGF | Barton | 30 min |
| Apr 27, 3:23 PM CDT | Flood Watch | SGF | Howell, Oregon, Shannon | 11 hr |
| Apr 27, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 52 min |
| Apr 27, 4:12 PM CDT | Flash Flood Warning | SGF | St. Clair | 6 hr |
| Apr 27, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 28 min |
| Apr 27, 4:52 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 38 min |
| Apr 27, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Shannon, Texas | 36 min |
| Apr 27, 5:19 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 26 min |
| Apr 27, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 41 min |
| Apr 27, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 25 min |
| Apr 27, 5:37 PM CDT | Tornado Warning | SGF | Vernon | 38 min |
| Apr 27, 5:38 PM CDT | Tornado Warning | SGF | Jasper | 37 min |
| Apr 27, 5:39 PM CDT | Tornado Warning | SGF | McDonald, Newton | 36 min |
| Apr 27, 5:49 PM CDT | Tornado Warning | SGF | Jasper, Newton | 26 min |
| Apr 27, 6:05 PM CDT | Tornado Warning | SGF | Newton | 25 min |
| Apr 27, 6:07 PM CDT | Tornado Warning | SGF | Barton, Jasper | 23 min |
| Apr 27, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 51 min |
| Apr 27, 6:17 PM CDT | Tornado Warning | SGF | Jasper | 28 min |
| Apr 27, 6:29 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 31 min |
| Apr 27, 6:30 PM CDT | Tornado Warning | SGF | Jasper, Lawrence, Newton | 45 min |
| Apr 27, 6:34 PM CDT | Tornado Warning | SGF | Vernon | 26 min |
| Apr 27, 6:59 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 46 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.